# SDR AALA200801940

- Difficulty date: July 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 44,503 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 17 TO 26 INOPERATIVE.  REPLACED MODULE FOR EMERGENCY LIGHTS AT SEAT ROWS 17 TO 26.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
